# SDR UIEA2025031900358

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 59,509 hours, 11,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STIFFENER AT STA 1000 LBL 26 BWL 110 FOUND CORRODED.( WORK ACCOMPLISHED IAW EN# 1021-25 REV 0. NO FURTHER DEFECTS NOTED. )
